Translator Disclaimer
March 2012 Finding generically stable measures
Pierre Simon
J. Symbolic Logic 77(1): 263-278 (March 2012). DOI: 10.2178/jsl/1327068702

Abstract

This work builds on previous papers by Hrushovski, Pillay and the author where Keisler measures over NIP theories are studied. We discuss two constructions for obtaining generically stable measures in this context. First, we show how to symmetrize an arbitrary invariant measure to obtain a generically stable one from it. Next, we show that suitable sigma-additive probability measures give rise to generically stable Keisler measures. Also included is a proof that generically stable measures over o-minimal theories and the p-adics are smooth.

Citation

Download Citation

Pierre Simon. "Finding generically stable measures." J. Symbolic Logic 77 (1) 263 - 278, March 2012. https://doi.org/10.2178/jsl/1327068702

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1247.03055
MathSciNet: MR2951640
Digital Object Identifier: 10.2178/jsl/1327068702

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • March 2012
Back to Top